Abstract
Based on a completely distributive De Morgan algebra L, the notion of pointwise L-fuzzifying (quasi-)uniformity is introduced. It is shown that a pointwise L-fuzzifying quasi-uniformity U can induce two L-fuzzifying topologies τU and ηU, and the relations between τU and ηU are investigated.
Original language | English |
---|---|
Pages (from-to) | 3025-3031 |
Number of pages | 7 |
Journal | Journal of Intelligent and Fuzzy Systems |
Volume | 30 |
Issue number | 5 |
DOIs | |
Publication status | Published - 2 Apr 2016 |
Keywords
- L-fuzzifying closure
- L-fuzzifying interior
- L-fuzzifying topology
- pointwise L-fuzzifying (quasi-)uniformity
Fingerprint
Dive into the research topics of 'Topologies induced by pointwise L-fuzzifying quasi-uniformities'. Together they form a unique fingerprint.Cite this
Pang, B., & Zhao, Y. (2016). Topologies induced by pointwise L-fuzzifying quasi-uniformities. Journal of Intelligent and Fuzzy Systems, 30(5), 3025-3031. https://doi.org/10.3233/IFS-152019